Hi all.. this is about high BP due to anxiety and all the medications which I hate but what can I do. I take lorazepam one a day. Two weeks ago , three days after my second jab I became very ill and BP went up.. who or what is to blame I have no idea. But I live in a foreign country and don’t feel secure hence I’m asking u for some answers.5
They have given me a combination ( two pills for BP) plus my lorazepam. I detest to take three medications at the same time. But the loazapram helps me to relax. So that’s a must. The BP medication is for morning and night.. but close to my lorazepam medication so I’ve separated them all. Lorazepam at around 8.30 and the BPs at around 11.00
My question is this… and boy I hope some one can answer as I feel hopelessly lost trying to get info from Thai doctors.. they just don’t explain clearly.
If after my morning dose my BP remains great throughout the day and still great in the evening and it’s time for the night dose.. won’t my BP drop even further. ( dr said I have a strong heart as I did all the tests but it’s slow) I’m scared to take the second dose if my BP is 120/68.
Now to anxiety.. I start to worry if I do take the night meds and then I can’t sleep even after the 8.30 lorazepam. I panic that during the night my heart will stop as it is beating too slow.
Sorry if this is not directed only on anxiety but in a way it’s connected.
Can any one help me please. It’s 7.00 in the evening here and my BP now is 99/62 which is low. Any advice would be appreciated. Thankyou.